MathSciNet Relay Station
MathSciNet bibliographic data
MR1106183 (93c:03068) 03E05 (03E35 40A05)
Vojtáš, Peter Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of ${\bf N}$. Proc. Amer. Math. Soc. 117 (1993), no. 1, 235–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement